# SDR CALA2024051301465

- Difficulty date: May 2, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 121,768 hours, 18,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51021
- Condition: Cracked
- Location: Bs 1518 Lbl11-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-0166 CABIN STA 1518 LBL 11 TO 13 FLOOR BEAM LWR CHORD FOUND CRACK , CABIN STA1518 LBL20" TO LBL13" FLOOR BEAM LOWER FLANGE CREATED AND CARRIED , REPAIRED AS PER ECRA5360-01805 REV - PART 1 INTERIM REPAIR AND ATTACH FORM 44.0008 MAINTENANCE WORKSHEET ITEM 1 TO 18 WORK ACCOMPLISHED.
